Browse/search for people

Publication - Dr Asma Hassannezhad

    Zero and negative eigenvalues of the conformal Laplacian

    Citation

    Gover, R, Hassannezhad, A, Jakobson, D & Levitin, M, 2016, ‘Zero and negative eigenvalues of the conformal Laplacian’. Journal of Spectral Theory, vol 6., pp. 793-806

    Abstract

    We show that zero is not an eigenvalue of the conformal Laplacian for generic Riemannian metrics. We also discuss non-compactness for sequences of metrics with growing number of negative eigenvalues of the conformal Laplacian.

    Full details in the University publications repository